# SDR 372PA0010

- Difficulty date: June 13, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,562 hours, 25,692 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Autothrottles Inop. Reset C/B's op's ck's OK.
